# SDR 2020FA0000061

- Difficulty date: December 29, 2018
- Submitted: January 22, 2020
- Operation: General aviation
- Aircraft: N52PH
- Make and model: Aviat A-1C-180
- Aircraft serial: 3043
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Intermittent
- Location: Elt
- Component: Elt, Ameriking
- Component part number: AD450
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, PERFORMED ELT FUNCTIONAL TEST AND FOUND G-SWITCH INTERMITTENTLY INOPERATIVE.  REMOVED ELT FROM SERVICE.
